# SDR 95ZZZX1844

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Diaphragm
- Part number: 310298502
- Condition: Mismanufactured
- Location: Assory Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PART RECEIVED FROM VENDOR (PWC SERVICE CENTER) AND THE OIL SEAL BORE WAS FOUND OVERSIZED.  ACCEPTABLE LIMITS ARE:  MINIMUM 1.399 INCH TO MAXIMUM 1.400 INCH.  PRESSURE SEAL BORE IS 1.412 INCH.
